MedElevator Войти в исследования
← Поиск публикаций
Internal medicine (Tokyo, Japan) · 2026

Anaphylaxis and Fulminant Disseminated Intravascular Coagulation Due to Loxoprofen.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Takahashi Miyuki, Isaji Yuto, Ogawa Mika, Takami Akiyoshi, Nakayama Takayuki

Аннотация

A 66-year-old Japanese man received loxoprofen twice for pain in his right first toe. Systemic pruritus and flushing subsequently appeared, and his body movements became difficult with drowsy consciousness. He was admitted to the intensive care unit, where he was administered epinephrine, prednisolone, and d-chlorpheniramine maleate for hypotension, systemic pruritus, and flushing. Severe hypofibrinogenemia, APTT, PT-INR prolongation, and markedly increased FDP were observed. He was diagnosed with anaphylaxis and disseminated intravascular coagulation (DIC). After a transfusion of FFP and antithrombin concentrates, the coagulopathy rapidly improved. Subsequently, the patient was discharged without any bleeding or thrombotic episodes six days after admission.